# SDR IXXA202505310003

- Difficulty date: May 31, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 144N814210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LH WHEEL WHEEL AT STA 1100-1110 LBL 60
